# SDR DALA2022032101849

- Difficulty date: March 10, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 ERA 597757-14 ISSUED FOR FUSELAGE SKIN REPAIR / STA 500 S-12L, CORRECITVE ACTION: DTA DTE IS REQUIRED FOR THIS REPAIR AT OR BEFORE 37499 TOTAL FLI GHT CYCLES. (2151952)
